# SDR DALA2014121706584

- Difficulty date: December 14, 2014
- Submitted: December 18, 2014
- Operation: Air carrier
- Aircraft: N309DE
- Make and model: Boeing 737732
- Aircraft serial: 29634
- Aircraft time: 17,130 hours, 6,595 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT SEATS 24-28R. MAINTENANCE FOUND CHARGER OUTPUT INOPERATIVE.  R & R CHARGER IAW AMM 33-55.  OPS CHECKED GOOD.
